Alert archive / Ohio / Flash Flood Warnings in 2025
Flash Flood Warning 12, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood warning at Jul 26, 2025, 5:19 PM EDT for Cuyahoga County, Geauga County, Ohio. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2025, 5:19 PM EDT (21:19 UTC)
- Expired
- Jul 26, 2025, 6:32 PM EDT
- In force
- 73 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cuyahoga County, OH, Geauga County, OH
The radar
The Cleveland radar (KCLE), 38 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
146
WGUS51 KCLE 262119
FFWCLE
OHC035-055-270030-
/O.NEW.KCLE.FF.W.0012.250726T2119Z-250727T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
519 PM EDT Sat Jul 26 2025
The National Weather Service in Cleveland has issued a
* Flash Flood Warning for...
East Central Cuyahoga County in northeastern Ohio...
Southwestern Geauga County in northeastern Ohio...
* Until 830 PM EDT.
* At 519 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. The expected rainfall rate is 0.5 to 1.5 inches in 30
minutes. Additional rainfall amounts of 1 to 2 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Cleveland, Solon, Warrensville Heights, South Russell, Highland
Hills, Garfield Heights, Shaker Heights, Maple Heights, Bedford,
Beachwood, Seven Hills, Brooklyn, Bedford Heights, Independence,
Pepper Pike, Chagrin Falls, Orange, Moreland Hills and Walton
Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4144 8131 4139 8111 4135 8112 4135 8139
4139 8158 4142 8174 4149 8174 4147 8139
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1.5 INCHES IN 30 MINUTES
$$
Sefcovic1 follow-up statement
014
WGUS71 KCLE 262232
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
632 PM EDT Sat Jul 26 2025
OHC035-055-262242-
/O.CAN.KCLE.FF.W.0012.000000T0000Z-250727T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cuyahoga OH-Geauga OH-
632 PM EDT Sat Jul 26 2025
...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL CUYAHOGA AND
SOUTHWESTERN GEAUGA COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 4144 8131 4139 8111 4135 8112 4135 8139
4139 8158 4142 8174 4149 8174 4147 8139
$$
SefcovicWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 4:15 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 26, 4:15 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 415 PM EDT Sat Jul 26 2025 .SYNOPSIS... A weak quasi-stationary front located across the lower Great Lakes and Upper Ohio Valley will drift around the area through Monday. An upper level ridge will build from the Central U.S. into the Ohio Valley Monday and Tuesday with hotter weather. A stronger cold front will arrive midweek with cooler and drier weather for the end of the week. && .NEAR TERM /THROUGH SUNDAY NIGHT/... The main weather message for the near term period includes more very warm and muggy conditions in the forecast along with chances for scattered showers and thunderstorms. The higher rain chances will favor the afternoon and evening hours associated with diurnal convection from maximum heating. We have a very moist, tropical-like airmass across the Ohio Valley and lower Great Lakes this weekend. Precipitable water ranges from 1.80" to 2.00"+ which is near the maximum value for this time of year. There is a weak quasi-stationary frontal boundary located across the lower Great Lakes and Upper Ohio Valley this afternoon. This weak surface front will drift or meander near our area through Sunday night. There is a large upper level ridge currently over much of the southeastern U.S. Our area is on the northern edge of this ridge and the mid level steering flow is basically parallel to the weak surface front. MLCAPE values are 1500-2500 J/KG this afternoon and DCAPE of 700-1000 J/KG. Effective deep-layer shear is modest at 25-30 knots. This atmospheric setup will favor scattered convection with heavy rainfall rates and likely some gusty winds. There could be a couple strong to severe storms that may produced a few isolated damaging wind gusts this afternoon into the evening. SPC has the area highlighted in a marginal risk for severe weather today. WPC has the area highlighted in a marginal to slight risk for excessive rainfall and flash flood threat. Most of the convection will gradually decrease in intensity and coverage as the evening progresses into the overnight hours. Widely scattered or chance POPs will remain through the overnight into Sunday morning. The nearly stalled front will again be the focus for redevelopment of convection over northern Ohio into NWPA Sunday. POPs will increase as well towards midday and the afternoon Sunday. Rain chances will start to taper off from north to south towards the evening as the surface boundary sags southward into central Ohio. High temperatures will climb back into the upper 80s to around 90 degrees Sunday afternoon. Heat index values will be in the upper 90s. Convection on Sunday will be similar in nature as today with localized heavy rainfall and gusty winds possible. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... The heat and humidity will crank back up for Monday and Tuesday. That weak front will finally wash out and the large upper ridge over the southern CONUS will build into the Ohio Valley for a couple days. Our rain chances will go down to slight POPs but the main weather story for Monday and Tuesday will be the return of excessive heat. High temperatures will likely range from the upper 80s to lower/mid 90s. Surface dewpoints will be in the lower to middle/upper 70s with very humid conditions. Heat index values will range from the upper 90s to 104 degrees potentially. We will monitor trends over the next day or so for a possible Heat Advisory headline needed for the Monday and Tuesday timeframe. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... Some relief from the heat and humidity will arrive with a stronger cold front pushing southward across the Great Lakes and Ohio Valley on Wednesday. We will increase POPs for scattered showers and storms along and ahead of the cold front midweek. A large upper level trough will carve out across the Great Lakes into the Northeast CONUS for the end of next week. A large surface high pressure system will drop southward from southern Canada into the Great Lakes Thursday through Saturday. Temperatures will be very pleasant with lower humidity levels. High temperatures will be in the middle 70s to lower 80s. Overnight low temperatures will be very nice in the 50s, away from the lakeshore, for a few nights. && .AVIATION /18Z Saturday THROUGH Thursday/... Unsettled weather is anticipated over the next 24 hours as a warm front continues to lift north of Lake Erie and a series of shortwaves ripple across the local area. Multiple rounds of showers and thunderstorms are likely through at least early Sunday morning, although high res guidance continues to struggle with the exact timing and placement of showers/storms through the next 18 hours or so. Showers are beginning to develop over inland Ohio with slightly stronger/more organized convection moving into northwestern Ohio as of about 1730Z. Currently thinking that this round of showers/storms will move east across the area this afternoon into early this evening with another round moving into the area near or shortly after 00Z tonight. This round will likely move east into the overnight with additional showers and perhaps a few thunderstorms possible across NE OH/NW PA Sunday morning. Attempted to time out each round of showers/storms for each TAF site, but amendments will likely be needed as the situation evolves and confidence increases. VFR with scattered cumulus is likely outside of thunderstorms through this evening, but there may be periods of MVFR ceilings at KERI/KYNG this afternoon. Non-VFR conditions are likely in any thunderstorms and moderate to heavy rain through Sunday morning. Depending on where rain falls, there may be some patchy fog and lower stratus late tonight into Sunday morning. Winds will be south/southwest and under 10 knots through tonight before becoming more westerly by Sunday afternoon. Outlook...Non-VFR possible through Sunday in scattered showers and thunderstorms with a frontal boundary lingering in the area. Non-VFR possible in showers and thunderstorms Wednesday and Wednesday night. && .MARINE... Winds will generally be variable and 10 knots or less through early evening before shifting to the west/southwest and increasing to 10 to 15 knots later tonight through Sunday morning. Winds should diminish to 10 knots or less in the western basin by Sunday afternoon, but winds and waves may remain elevated in the eastern basin through the afternoon. Southwest winds under 10 knots are expected late Sunday through much of Monday before onshore flow develops and winds increase to about 10 knots behind a cold front Tuesday into Wednesday. Northeast winds 10 to 15 knots are expected as high pressure begins to build into the region on Thursday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...77 NEAR TERM...77 SHORT TERM...77 LONG TERM...77 AVIATION...15 MARINE...15
Hazardous weather outlook, Jul 26, 4:18 PM EDT, 1 hour 1 minute before
Hazardous Weather Outlook National Weather Service Cleveland OH 418 PM EDT Sat Jul 26 2025 LEZ061-142>149-162>169-272030- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 418 PM EDT Sat Jul 26 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-272030- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 418 PM EDT Sat Jul 26 2025 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Occasional showers and thunderstorms are expected today and tonight. There is a Marginal Risk (level 1 of 5) for severe thunderstorms, with damaging winds as the main threat. Thunderstorms will also be capable of producing torrential rainfall, which may lead to localized flash flooding with training or repeated storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Peak heat index values are expected to reach the upper 90s to 104 degrees Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jul 26, 4:07 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
407 PM EDT Sat Jul 26 2025
OHZ023-033-262045-
Mahoning OH-Trumbull OH-
407 PM EDT Sat Jul 26 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TRUMBULL AND
NORTHEASTERN MAHONING COUNTIES THROUGH 445 PM EDT...
At 407 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lordstown, or 9 miles south of Warren, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Youngstown, Boardman, Niles, Campbell, Hubbard, Canfield, Lordstown,
Hilltop, Austintown, Struthers, Girard, McDonald, Poland, Ellsworth,
North Jackson, Churchill, Mineral Ridge, and Bolindale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4101 8093 4119 8092 4122 8059 4099 8061
TIME...MOT...LOC 2007Z 271DEG 15KT 4111 8083
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SefcovicSpecial weather statement, Jul 26, 4:26 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Cleveland OH
426 PM EDT Sat Jul 26 2025
OHZ033-262115-
Mahoning OH-
426 PM EDT Sat Jul 26 2025
...A STRONG THUNDERSTORM WILL IMPACT MAHONING COUNTY THROUGH 515 PM
EDT...
At 425 PM EDT, Doppler radar was tracking a strong thunderstorm near
Salem, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Campbell, Canfield, Sebring,
Austintown, Struthers, Poland, Ellsworth, New Middletown,
Lowellville, Beloit, Maple Ridge, Greenford, and Mineral Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4113 8076 4113 8052 4090 8052 4090 8082
4093 8083 4093 8089 4090 8090 4091 8108
TIME...MOT...LOC 2025Z 280DEG 23KT 4097 8082
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SefcovicSpecial weather statement, Jul 26, 4:28 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Cleveland OH
428 PM EDT Sat Jul 26 2025
OHZ036-037-262115-
Marion OH-Morrow OH-
428 PM EDT Sat Jul 26 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MARION AND SOUTHWESTERN
MORROW COUNTIES THROUGH 515 PM EDT...
At 427 PM EDT, Doppler radar was tracking a strong thunderstorm over
Prospect, or 9 miles south of Marion, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marion, Cardington, Prospect, Waldo, Caledonia, Green Camp, and
Fulton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4043 8303 4044 8308 4044 8325 4050 8325
4051 8328 4069 8300 4047 8281 4042 8295
4042 8302
TIME...MOT...LOC 2027Z 235DEG 17KT 4046 8314
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SefcovicLocal storm report, Jul 26, 4:47 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
447 PM EDT Sat Jul 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM Marine Tstm Wind 3 ENE Catawba Island 41.60N 82.78W
07/26/2025 M45 MPH LEZ143 OH Buoy
Buoy 45201 5 NW Marblehead gust to 39 knots.
&&
15Special weather statement, Jul 26, 4:58 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
458 PM EDT Sat Jul 26 2025
OHZ027-028-036-037-262130-
Crawford OH-Wyandot OH-Marion OH-Morrow OH-
458 PM EDT Sat Jul 26 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN MARION...EASTERN
WYANDOT...NORTHWESTERN MORROW AND SOUTHERN CRAWFORD COUNTIES THROUGH
530 PM EDT...
At 457 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Upper Sandusky to near Morral to near
Marion. Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marion, Bucyrus, Upper Sandusky, Galion, Sycamore, Morral, Benton,
Nevada, Caledonia, North Robinson, Harpster, Oceola, and Iberia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4065 8320 4079 8336 4099 8321 4097 8310
4087 8293 4072 8273 4054 8301
TIME...MOT...LOC 2057Z 219DEG 22KT 4079 8326 4068 8317 4062 8307
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SefcovicLocal storm report, Jul 26, 5:13 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
513 PM EDT Sat Jul 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM Marine Tstm Wind 1 NNW Marblehead 41.54N 82.73W
07/26/2025 M55 MPH LEZ143 OH C-Man Station
C-Man station MRHO1 gust to 48 knots.
&&
15The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:38 PM EDT | Special Weather Statement | CLE | Lucas | 37 min |
| Jul 26, 2:52 PM EDT | Special Marine Warning | CLE | 38 min | |
| Jul 26, 2:58 PM EDT | Special Weather Statement | CLE | Medina | 47 min |
| Jul 26, 3:19 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 24 min |
| Jul 26, 3:26 PM EDT | Special Weather Statement | CLE | Wayne | 34 min |
| Jul 26, 3:28 PM EDT | Special Marine Warning | CLE | 106 min | |
| Jul 26, 3:37 PM EDT | Areal Flood Advisory | CLE | Medina, Portage, Summit | 2 hr |
| Jul 26, 3:39 PM EDT | Special Weather Statement | CLE | Summit | 36 min |
| Jul 26, 3:55 PM EDT | Special Weather Statement | CLE | Stark | 50 min |
| Jul 26, 4:07 PM EDT | Special Weather Statement | CLE | Mahoning | 38 min |
| Jul 26, 4:26 PM EDT | Special Weather Statement | CLE | Mahoning | 49 min |
| Jul 26, 4:28 PM EDT | Special Weather Statement | CLE | Marion | 47 min |
| Jul 26, 4:31 PM EDT | Special Marine Warning | CLE | 106 min | |
| Jul 26, 4:41 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga | 39 min |
| Jul 26, 4:58 PM EDT | Special Weather Statement | CLE | Crawford, Wyandot | 32 min |
| Jul 26, 5:09 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 51 min |
| Jul 26, 5:27 PM EDT | Special Weather Statement | CLE | Crawford, Seneca | 48 min |
| Jul 26, 5:32 PM EDT | Special Weather Statement | CLE | Hancock | 43 min |
| Jul 26, 5:37 PM EDT | Special Weather Statement | CLE | Knox | 38 min |
| Jul 26, 6:09 PM EDT | Special Weather Statement | CLE | Hancock, Seneca, Wyandot | 51 min |
| Jul 26, 6:58 PM EDT | Special Weather Statement | CLE | Crawford | 47 min |
| Jul 26, 7:04 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 26 min |
Nearby
Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.